MAUDE Adverse Event Report: ARTHREX, INC. 5.5X20MM PERIPHERAL SCREW, LOCKING; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 5.5X20MM PERIPHERAL SCREW, LOCKING; SHOULDR PROSTH, REVERSE CONFIG
Model Number 5.5X20MM PERIPHERAL SCREW, LOCKING
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 01/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 2/10/2025, a clindex notification was received indicating that a patient listed on the shoulder arthroplasty registry suffered a loosening of the glenoid side implants.An x-ray on (b)(6) 2024, showed loss of fixation of the baseplate.The patient was revised on (b)(6) 2024.The event was indicated as possibly related to the univers revers implanted on (b)(6) 2023.No further information was provided.Additional information received on 3/7/2025: ar-9580-2410 univers revers modular glenoid system augmented baseplate, an ar-9582-25 modular post for augmented mgs baseplate, an ar-9563-16 univers revers modular glenoid system, peripheral screw, locking, three ar-9563-20 univers revers modular glenoid system, peripheral screw, locking, an ar-9564-2433-lat arthrex univers revers modular glenoid system glenosphere, and an ar-9503xs-03 univers revers modular glenoid system, humeral insert were explanted during the revision surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
5.5X20MM PERIPHERAL SCREW, LOCKING
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21700297
Report Number1220246-2025-01145
Device Sequence Number7695968
Product Code PHX
UDI-Device Identifier00888867296824
UDI-Public(01)00888867296824(11)230622(17)280531(10)15107868
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5.5X20MM PERIPHERAL SCREW, LOCKING
Device Catalogue NumberAR-9563-20
Device Lot Number15107868
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown